MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Lot Number A219
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Troubleshooting identified that the customer did not perform check strip (quality check) on the analyzer prior to testing.During troubleshooting, the check strip test failed which indicates the analyzer should not be used.The customer returned the analyzer for investigation.The returned analyzer exhibited glucose results within zone b of the glucose consensus error grid however on the lower end thus prompting this incident to be reported out of an abundance of caution.Qc retention was tested and measured well within specification.See medical opinion: with regard to under-recovery of glucose, a small error would not affect any clinical decisions.A large error (even ignoring lack of signs and symptoms of hypoglycemia) would pose no risk to the patient (with the provision of oral carbohydrates).
 
Event or Problem Description
The customer reported receiving high cholesterol (out of range) and low unbelievable glucose recovery.There were no allegations of patient/user harm.This incident will be reported out of an abundance of caution due to the returned analyzer investigation.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key17848419
Report Number1836135-2023-00032
Device Sequence Number7173505
Product Code CGA
UDI-Device Identifier00381931765016
UDI-Public(01)00381931765016(17)231219(10)A219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2023
Device Lot NumberA219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown